# SDR AUS20021163

- Difficulty date: October 11, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clip
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENTRY DOOR L1 UPPER GUIDE ARM PIN MOVING. INVESTIGATION FOUND THE RETAINING CIRCLIP MISSING.
